# SDR UALA2012041302228

- Difficulty date: April 12, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 54,431 hours, 6,410 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Failed
- Location: Seat 35c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 35C, EMERGENCY LIGHT IS OFF.  REPLACED LIGHT ASSY, SYSTEM CHECKS NORMAL.
